Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a conjecture regarding nonstandard uniserial modules


Authors: Paul C. Eklof and Saharon Shelah
Journal: Trans. Amer. Math. Soc. 340 (1993), 337-351
MSC: Primary 13C13; Secondary 03E35, 03E75, 13A18, 13L05
DOI: https://doi.org/10.1090/S0002-9947-1993-1159192-2
MathSciNet review: 1159192
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the question of which valuation domains (of cardinality ${\aleph _1}$) have nonstandard uniserial modules. We show that a criterion conjectured by Osofsky is independent of ${\text {ZFC}} + {\text {GCH}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13C13, 03E35, 03E75, 13A18, 13L05

Retrieve articles in all journals with MSC: 13C13, 03E35, 03E75, 13A18, 13L05


Additional Information

Keywords: Valuation domain, uniserial, nonstandard uniserial, <!– MATH $\text {Axiom}(S)$ –> Axiom<IMG WIDTH="35" HEIGHT="41" ALIGN="MIDDLE" BORDER="0" SRC="images/img5.gif" ALT="$(S)$">, Gamma invariant
Article copyright: © Copyright 1993 American Mathematical Society